Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 77, NWS Lincoln, IL

June 13, 2010Christian County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2010, 3:42 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2010, 3:42 PM CDT (20:42 UTC)
Expired
Jun 13, 2010, 4:15 PM CDT
In force
33 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 59 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS53 KILX 132042
SVRILX
ILC021-167-132130-
/O.NEW.KILX.SV.W.0077.100613T2042Z-100613T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 430 PM CDT.

* AT 340 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  AUBURN...OR 8 MILES NORTH OF VIRDEN...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AUBURN...CHATHAM...DIVERNON...PAWNEE...GLENARM...SICILY...BERRY...
  SANGCHRIS LAKE STATE PARK AND TOVEY.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 79 AND 91.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

&&

LAT...LON 3974 8944 3954 8946 3956 8987 3973 8983
TIME...MOT...LOC 2042Z 274DEG 19KT 3963 8976
WIND...HAIL 60MPH 1.00IN

$$

GEELHART
2 follow-up statements
423 
WWUS53 KILX 132100
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
400 PM CDT SUN JUN 13 2010

ILC021-167-132130-
/O.CON.KILX.SV.W.0077.000000T0000Z-100613T2130Z/
CHRISTIAN IL-SANGAMON IL-
400 PM CDT SUN JUN 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SANGAMON AND WEST CENTRAL CHRISTIAN COUNTIES UNTIL 430 PM CDT...

AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR PAWNEE...OR 13 MILES SOUTHEAST
OF SPRINGFIELD...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  SANGCHRIS LAKE STATE PARK AND TOVEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

&&

LAT...LON 3956 8964 3969 8962 3969 8945 3954 8946
TIME...MOT...LOC 2100Z 273DEG 32KT 3962 8950
WIND...HAIL 60MPH 0.88IN

$$

GEELHART
261 
WWUS53 KILX 132115
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
415 PM CDT SUN JUN 13 2010

ILC021-167-132125-
/O.CAN.KILX.SV.W.0077.000000T0000Z-100613T2130Z/
CHRISTIAN IL-SANGAMON IL-
415 PM CDT SUN JUN 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SANGAMON AND
WEST CENTRAL CHRISTIAN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...A SEPARATE SEVERE THUNDERSTORM WARNING CONTINUES 
FOR CENTRAL CHRISTIAN COUNTY UNTIL 445 PM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 3956 8964 3969 8962 3969 8945 3954 8946
TIME...MOT...LOC 2115Z 273DEG 32KT 3961 8933

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:01 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 13, 3:01 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT SUN JUN 13 2010

.DISCUSSION...
ISSUED 300 PM CDT SUN JUN 13 2010

SEVERE STORMS WILL BE THE MAIN ISSUE THROUGH THE EVENING.
THEN...ATTENTION TURNS TO PERIODIC STORM CHANCES ALONG A NEARLY
STATIONARY BOUNDARY ACROSS CENTRAL ILLINOIS. LOCALIZED FLOODING WILL
BE A CONCERN DUE TO THE AMOUNT OF RAIN THAT WILL FALL ON ALREADY
SATURATED GROUND.

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT.

THE INITIAL WAVE OF STORMS HAS TEMPORARILY STABILIZED THE NORTHERN
PORTION OF OUR WATCH BOX. HOWEVER...SOME CLEARING BEHIND THAT LINE
WILL HELP DESTABILIZE THINGS AGAIN. THE SOUTHERN STORMS ARE
FEEDING OFF MORE UNSTABLE AIR ADVECTING INTO THE AREA FROM THE
SW...WITH SURFACE DEWPOINTS ALREADY IN THE MID 70S. OUR 18Z
SPECIAL SOUNDING SHOWED 2500 J/KG SFC BASED CAPE...WITH LITTLE TO
NO CONVECTIVE INHIBITION NEAR LINCOLN. SATELLITE IMAGES SHOW AN
AGITATED CU FIELD EXTENDING TO THE WEST BEHIND THE ACTIVE
CONVECTION. SPC MESO ANALYSIS GRAPHICS INDICATE A MODERATELY
UNSTABLE AIRMASS TO OUR WSW...WITH A LOW LEVEL JET NOSING INTO
WEST CENTRAL IL. THIS SHOULD BE ENOUGH FOR CONTINUED STRONG TO
SEVERE STORM DEVELOPMENT.

WILL KEEP LIKELY POPS GOING TONIGHT IN THE NW 2/3RDS OF THE
CWA...CLOSER TO THE LOCATION OF THE FRONTAL ZONE. AFTER THE EVENING
WAVE OF STORMS DISSIPATES...ANOTHER MCS IS EXPECTED TO APPROACH OUR
NW CWA TOWARD SUNRISE ON MONDAY. THE ARRIVAL OF THAT COMPLEX MAY
DELAY UNTIL AFTER SUNRISE...BUT THE POTENTIAL FOR ACCELERATED
FORWARD MOTIONS MAY HELP THE STORMS ARRIVE LATE TONIGHT.

LIKELY POPS APPEAR NECESSARY FOR MUCH OF THE DAY ON MONDAY...AS
THAT LATE NIGHT/EARLY MORNING COMPLEX MOVES ACROSS C IL. THE
AFTERNOON STORM CHANCES WILL BE ENHANCED BY THE INCREASE IN WARM
FRONTOGENESIS AS A SURFACE LOW LIFT NE ALONG THE BOUNDARY INTO
WEST CENTRAL IL BY 00Z TUES.

THAT LOW IS EXPECTED TO DISSIPATE BEFORE REACHING INDIANA...WHILE
IT LEAVES THE COLD FRONT LINGERING ACROSS OUR NW CWA. THE COLD
FRONT WILL FINALLY GET A PUSH THROUGH THE REMAINDER OF THE CWA ON
TUESDAY...WITH THE HELP OF A MUCH STRONGER 500MB WAVE THAT WILL
EJECT ACROSS THE NORTHERN PLAINS INTO THE GREAT LAKES.

THEREFORE...WE WILL KEEP HIGH CHANCE POPS GOING FOR TUESDAY...THEN
DIMINISH POPS TUESDAY NIGHT WITH THE DEPARTURE OF THE FRONT.

LONG TERM...WEDNESDAY THROUGH SUNDAY.

BRIEFLY COOLER AIR WILL HELP KEEP WEDNESDAY MORE PLEASANT...BUT
WARM AIR WILL RETURN TO THE AREA BY THURSDAY. THAT MORE STABLE AIR
SHOULD PROVIDE A BREAK IN THE STORM ACTIVITY FOR WEDNESDAY AND
THURSDAY AS OUR UPPER FLOW PATTERN SHIFTS FROM SOUTHWESTERLY TO
WESTERLY.

THE NEXT COLD FRONT IS EXPECTED TO ARRIVE ON FRIDAY...AS AN LONG
WAVE H5 TROUGH LIFTS FROM THE PLAINS INTO CENTRAL CANADA. THE MOST
ACTIVE PORTION OF THE FRONT IS EXPECTED TO BE TO OUR NW...BUT SOME
STORMS SHOULD DEVELOP ALONG THE FRONT IN OUR AREA.

WARM AIR WILL REMAIN IN PLACE THROUGH THE WEEKEND HOWEVER...AS THE
COLD AIR BEHIND THE FRONT JUST BRUSHES OUR NW AREA. WILL KEEP
SATURDAY AND SUNDAY DRY FOR NOW.

SHIMON
&&

.AVIATION...
ISSUED 1255 PM CDT SUN JUN 13 2010

IFR TO MVFR VISIBILITIES AND CEILINGS POSSIBLE WITH SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING OVER CENTRAL IL AND
AGAIN LATER TONIGHT AND MONDAY MORNING. HAVE WSW WIND GUSTS OF 35
TO 40 KTS AT PIA NEXT HOUR AND POTENTIALLY STRONGER WINDS AND THEN
INTO BMI IN ANOTHER HOUR OR TWO. THIS LINE OF CONVECTION WITH
GUSTY WINDS AND VERY HEAVY RAINS AND FREQUENT LIGHTNING COULD
DEVELOP SOUTHWARD TOWARD I-72 FROM SPI EAST TO CMI. ALSO SCATTERED
THUNDERSTORMS TO DEVELOP IN INCREASINGLY UNSTABLE AIR MASS OVER
CENTRAL IL DURING THIS AFTERNOON. MCS DEVELOPING OVER THE CENTRAL
PLAINS TONIGHT WILL MOVE INTO CENTRAL IL MON MORNING AS A FRONTAL
BOUNDARY IN NORTHERN IL SAGES SLOWLY SOUTHWARD INTO CENTRAL IL.
THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATER
TONIGHT INTO MON WITH IFR TO MVFR CEILINGS AND VISIBILITIES AGAIN.
SW WINDS GENERALLY LESS THAN 10 KTS EXPECT GUSTY NEAR
THUNDERSTORMS.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 13, 11:07 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT SUN JUN 13 2010

ILZ027>031-036>038-040>057-061>063-066>068-071>073-141200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
1107 AM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH
EARLY EVENING ACROSS CENTRAL ILLINOIS. ADDITIONAL SEVERE WEATHER
WILL BE POSSIBLE AGAIN IN THE OVERNIGHT HOURS EARLY MONDAY
MORNING. AN OUTFLOW BOUNDARY FROM PREVIOUS STORMS LOCATED OVER
EXTREME SOUTHERN ILLINOIS WILL MOVE NORTHEAST AS A WARM FRONT THIS
AFTERNOON. MEANWHILE...A DISTURBANCE OVER THE CENTRAL PLAINS THIS
MORNING WILL MOVE EAST ACROSS NORTHERN MISSOURI TOWARD WESTERN
ILLINOIS. THUNDERSTORMS ARE EXPECTED TO INCREASE OVER CENTRAL
ILLINOIS WITH THE APPROACH OF BOTH FEATURES DURING MIDDAY AND
CONTINUE INTO MID EVENING. ANY THUNDERSTORMS THAT DEVELOP WILL
HAVE THE POTENTIAL TO PRODUCE WIND DAMAGE AS WELL AS LOCALLY
TORRENTIAL RAINFALL. IN ADDITION...VERY FREQUENT DANGEROUS
LIGHTNING AND HAIL MAY ALSO OCCUR. THIS BATCH OF STORMS IS
EXPECTED TO WEAKEN AND MOVE EAST OF THE AREA AROUND SUNSET.

ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE LIKELY AGAIN OVER
SOUTHERN IOWA AND NORTHERN MISSOURI TONIGHT...AND THIS ACTIVITY
WILL MOVE EAST INTO CENTRAL ILLINOIS AFTER MIDNIGHT. ONCE
AGAIN... DAMAGING WINDS AND VERY HEAVY RAIN WILL BE THE PRIMARY
THREATS.

THE POTENTIAL FOR FLASH FLOODING WILL EXIST OVER CENTRAL ILLINOIS
THIS AFTERNOON AND TONIGHT. THE LOCATIONS OF THE HIGHEST THREAT WILL
DEPEND ON HOW THE THUNDERSTORMS INITIALLY EVOLVE TO OUR WEST...AND
THEIR IMPACT ON THE WARM FRONT THAT WILL BE IN THE AREA. SOME
UNCERTAINTY EXISTS WITH THESE DETAILS THIS FAR IN ADVANCE. KEEP
ABREAST OF THE LATEST FORECASTS AS THE SITUATION UNFOLDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WARM FRONT OVER ILLINOIS LATER TODAY AND TONIGHT WILL TURN
NEARLY STATIONARY OVER THE AREA...WITH SEVERAL CLUSTERS OF
THUNDERSTORMS EXPECTED FROM MONDAY THROUGH TUESDAY. AS WILL BE THE
CASE TODAY...A RISK OF WIND DAMAGE AND VERY HEAVY RAINFALL WILL
EXIST WITH THESE STORMS. MULTIPLE PERIODS OF HEAVY RAIN WILL LIKELY
CAUSE RISES ON MANY RIVERS AND STREAMS...AS WELL AS FLOODING OVER
OTHER LOW AREAS AWAY FROM RIVERS. STAY INFORMED OF LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

KH

In the hours before

Special weather statement, Jun 13, 12:42 PM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1242 PM CDT SUN JUN 13 2010

ILZ028>031-037-131845-
MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
1242 PM CDT SUN JUN 13 2010

...SIGNIFICANT WEATHER ALERT FOR MARSHALL...NORTHERN TAZEWELL...
PEORIA...STARK AND WOODFORD COUNTIES UNTIL 145 PM CDT...

AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KEWANEE TO
PRINCEVILLE TO HANNA CITY...MOVING EAST AT 30 MPH.

WINDS OF 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  OSCEOLA...
  DUNLAP...
  BELLEVUE...
  BARTONVILLE...
  WEST PEORIA...
  PEORIA...

OTHER LOCATIONS AFFECTED INCLUDE...KICKAPOO...DUNCAN...SMITHVILLE...
MONICA...NORWOOD AND PEORIA INTERNATIONAL AIRPORT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4115 8963 4116 8933 4111 8933 4110 8905
      4093 8905 4093 8901 4064 8905 4063 8985
      4085 8999 4115 8997 4116 8988 4124 8987
      4124 8965
TIME...MOT...LOC 1743Z 265DEG 26KT 4123 8986 4095 8975
          4066 8974

HUETTL
Special weather statement, Jun 13, 1:19 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
119 PM CDT SUN JUN 13 2010

ILZ027>031-036>038-040>044-047>054-061-132030-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...SHELBYVILLE
119 PM CDT SUN JUN 13 2010

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7 PM CDT.

A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FROM HENRY TO
JUST EAST OF PEORIA TO JUST WEST OF LINCOLN WILL MOVE EAST AT 30
MPH ACROSS MARSHALL...WOODFORD...TAZEWELL...LOGAN AND INTO MCLEAN
COUNTIES THROUGH 230 PM. THIS LINE OF STORMS WILL PRODUCE WIND
GUSTS IN EXCESS OF 45 MPH...VERY HEAVY RAINS UP TO 1 INCH IN LESS
THAN A HALF HOUR...FREQUENT LIGHTNING AND POSSIBLE HAIL. ANOTHER
STRONG TO SEVERE THUNDERSTORM WILL MOVE NORTHEAST AT 45 MPH INTO
SCHUYLER...CASS...AND NORTHWEST PARTS OF SCOTT AND MORGAN COUNTIES
BETWEEN 2 AND 3 PM.

KH
Special weather statement, Jun 13, 2:00 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT SUN JUN 13 2010

ILZ031-038-042>044-131945-
DE WITT-LOGAN-MCLEAN-PIATT-WOODFORD-
200 PM CDT SUN JUN 13 2010

...SIGNIFICANT WEATHER ALERT FOR MCLEAN...NORTHEASTERN LOGAN...
NORTHEASTERN PIATT...NORTHERN DE WITT AND SOUTHEASTERN WOODFORD
COUNTIES UNTIL 245 PM CDT...

AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EL PASO TO
WAYNESVILLE TO ATLANTA...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  WAYNESVILLE...
  NORMAL...
  HUDSON...
  HEYWORTH...
  GRIDLEY...
  BLOOMINGTON...

OTHER LOCATIONS AFFECTED INCLUDE...EVERGREEN LAKE...KAPPA...
SHIRLEY...LAKE BLOOMINGTON...BLOOMINGTON AIRPORT AND HOLDER.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4075 8858 4067 8858 4065 8857 4062 8857
      4062 8847 4019 8847 4019 8924 4076 8920
TIME...MOT...LOC 1900Z 258DEG 29KT 4076 8900 4028 8908
          4025 8916

GEELHART
Special weather statement, Jun 13, 2:30 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT SUN JUN 13 2010

ILZ047-048-050-051-132015-
CASS-MENARD-MORGAN-SANGAMON-
230 PM CDT SUN JUN 13 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN CASS...NORTHEASTERN
MORGAN...SOUTHERN MENARD AND WESTERN SANGAMON COUNTIES UNTIL 315 PM
CDT...

AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHANDLERVILLE TO 5
MILES SOUTHWEST OF LITERBERRY...MOVING EAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN CASS...MENARD...MORGAN AND SANGAMON COUNTIES...INCLUDING
THE CITIES OF CHANDLERVILLE...VIRGINIA...LITERBERRY...ASHLAND...
TALLULA...PETERSBURG AND PLEASANT PLAINS...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4006 8969 3976 8985 3977 9035 4005 9021
TIME...MOT...LOC 1930Z 263DEG 28KT 4004 9011 3982 9024

GEELHART
Special weather statement, Jun 13, 3:08 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
308 PM CDT SUN JUN 13 2010

ILZ048-050-051-132100-
MENARD-MORGAN-SANGAMON-
308 PM CDT SUN JUN 13 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN MORGAN...SANGAMON AND
SOUTHERN MENARD COUNTIES UNTIL 400 PM CDT...

AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ATHENS TO
FRANKLIN...MOVING EAST AT 20 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
INTENSE CLOUD TO GROUND LIGHTNING IS ALSO LIKELY.

PEOPLE IN MENARD...MORGAN AND SANGAMON COUNTIES...INCLUDING THE
CITIES OF ATHENS...ALEXANDER...FRANKLIN...NEW BERLIN...WAVERLY...
SHERMAN...LOAMI...SPRINGFIELD...RIVERTON AND CHATHAM...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3998 8971 3988 8923 3958 8972 3957 9024
      3966 9023
TIME...MOT...LOC 2008Z 268DEG 18KT 3998 8963 3961 9009

GEELHART
Local storm report, Jun 13, 3:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       BOODY                   39.77N 89.06W
06/13/2010  M1.20 INCH       MACON              IL   TRAINED SPOTTER

            RAINFALL IN 30 MINUTES

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:42 PM CDTSpecial Weather StatementILXMarshall, Peoria, Stark, Woodford63 min
Jun 13, 1:26 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler, Scott64 min
Jun 13, 1:50 PM CDTSevere Thunderstorm WarningILXMorgan, Scott40 min
Jun 13, 2:00 PM CDTSpecial Weather StatementILXMcLean45 min
Jun 13, 2:30 PM CDTSpecial Weather StatementILXCass, Menard45 min
Jun 13, 2:33 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt42 min
Jun 13, 3:08 PM CDTSpecial Weather StatementILXSangamon52 min
Jun 13, 3:28 PM CDTSevere Thunderstorm WarningILXPiatt29 min
Jun 13, 3:56 PM CDTSevere Thunderstorm WarningILXChampaign29 min
Jun 13, 4:11 PM CDTSevere Thunderstorm WarningILXChristian, Macon34 min
Jun 13, 4:13 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott62 min
Jun 13, 4:22 PM CDTSevere Thunderstorm WarningILXVermilion23 min
Jun 13, 4:37 PM CDTSevere Thunderstorm WarningILXColes42 min
Jun 13, 4:46 PM CDTSevere Thunderstorm WarningILXVermilion29 min
Jun 13, 4:58 PM CDTFlash Flood WarningILXEdgar6 hr
Jun 13, 5:13 PM CDTSpecial Weather StatementILXEdgar32 min
Jun 13, 5:24 PM CDTSpecial Weather StatementILXColes66 min
Jun 13, 5:26 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon64 min
Jun 13, 5:56 PM CDTAreal Flood AdvisoryILXColes5 hr
Jun 13, 6:03 PM CDTSevere Thunderstorm WarningILXChristian, Shelby57 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.